When to quite Zocor side effects

by MARY
(CINTI, OHIO)

My doctor started me on ZOCOR for high cholesterol (it was only 203) not really that high and for controlling plaque in my carotid arteries.


I've told him I've had a lot of pain in the upper right part of my ribcage and also have tea colored urine off and on. I read up on ZOCOR and the dark cola colored urine IS a side effect and stomach pain is also.

I've decided on my own to QUIT the ZOCOR, try watching my diet better for the cholesterol and for the plaque control I've discovered that Fish Oil Supplements are used to treat plaque buildup.

Has anyone else had similar problems with the ZOCOR side effects?

I'm feeling better with the stomach ache/pain since quitting and the urine is pretty much back to normal color now.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Zocor side effects.

Stating Drug Side Effect - Stomach/Gastrooprasis - Suggestions Welcome

by Unknown
(Unknown)

Found out I had gastroprasis two weeks after starting a statin last summer when tested three months later my stomach had gone from 45% to 5% usage.

I then stopped the statin and watched my cholesterol climb up to 300.

What can I do?

When I take the med my stomach will not work?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Zocor side effects.

Explore More...